# SDR DHL2005748529

- Difficulty date: August 17, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO (C2) DOOR LWR AFT CORNER IS CRACKED AND DENTED STA 990 STR 26R.  REMOVED AND REPLACED AFT LWR DOOR CORNER ON AFT CARGO DOOR IAW B727 SRM 51-30-07.  REMOVED AND REPLACED LEVELING COMPOUND IAW B727 MM 20-60-01 PN 65-59948-502 PO 5314173.
